SFB 878
Einsteinstraße 62
D-48149 Münster
Tel.: +49 251 83-33730
Fax: +49 251 83-32720

Metanavigation: 

The Cuntz semigroup of continuous functions into certain simple C*-algebras

Aaron Tikuisis,
published 2011-10-11

This paper contains computations of the Cuntz semigroup of separable C*-algebras of the form C0 (X,A), where A is a unital, simple, Z-stable ASH algebra.

Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: